# SDR CA040120003

- Difficulty date: January 18, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 33 hours
- Engine: Pwa PT6A66
- Propeller: Hartzl HCE5N3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 300677
- Condition: Damaged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) THE AIRCRAFT ABORTED THE TAKE OFF DUE TO A FLAT NOSE TIRE.  THE WHEEL ASSEMBLY WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  THE WHEEL REMOVED WAS FOUND TO HAVE BEEN PUNCTURED BY THE TOW BAR.
